# SDR 99ZZZX1464

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500AJ
- Make and model: Israel 1125
- Aircraft serial: 074
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bracket
- Part number: 22490110000
- Condition: Broken
- Location: Nlg Steering
- Part time: 1,995 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND UPPER NOSE STEERING ACTUATORS SUPPORT BRACKET BROKEN AT UPPER OUTBOARD MOUNT BOLT TO FORWARD BULKHEAD ATTACH. DISASSEMBLED/REMOVED STEERING ACTUATOR/YOKE ASSY. DURING DISASSEMBLY, NOTED CENTERING SPRING HOUSING MOUNT SHAFT SEIZED INSIDE BUSHING ON UPPER BRACKET.  REPLACED BROKEN BRACKET AND THOROUGHLY CLEANED AND LUBED CENTERING SPRING SHAFT.  INSTALLED ACTUATOR/YOKE ASSY AND OPS CHECKED GOOD.  SUSPECT SEIZED CENTERING SPRING HOUSING SHAFT CAUSED UNDUE STRESS TO UPPER BRACKET CAUSING BREAK.
